# SDR AALA20071828

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 83700331
- Condition: Torn
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - AFT EMERGENCY EXIT SLIDE HAD TORN DECAL. REPLACED DECAL FOR AFT EMERGENCY EXIT SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
